# SDR AALA202409254485

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 22,645 hours, 9,841 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY SEAT EXIT LIGHTS INOP FROM ROW 19-25. MAINTENANCE FOUND WIRE DISCONNECTED AT THE POWER SUPPLY AT ROW 18 UNDER SEAT RECONNECTED WIRE REF AMM 33-51-00.
